# SDR P5CA2021010800009

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 20,510 hours, 4,788 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Flow Control Vlv
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BLOCK OUT LT PACK OFF EICAS MESSAGE AND LEFT PACK OFF DISCRETE LIGHT FAIL TO ILLUMINATE WHEN LEFT PACK SELECTED OFF.  CLEANED E/PLUG OF FLOW CONTROL VALVE AND THEN LT PACK OPERATIONS CHECK NORMAL, PER AMM 21-51-00.
